# SDR USAA2014041400010

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 59,606 hours, 22,073 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Frame
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS SEAT 10F EMERGENCY EXIT WINDOW SHADE FAILS TO OPEN.  REPLACED WINDOW SHADE FRAME AT SEAT 10F.  OPERATIONS CHECKED GOOD IAW AMM 25-23-4.
